# SDR SWIA201436916

- Difficulty date: March 30, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 13,889 hours, 8,077 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AND LT PACK FAULT STATUS MESSAGES AND RT ENG BLEED CAUTION MESSAGE DURING DESCENT.  COMPLIED WITH QRH. CLEANED ELECTRICAL CONNECTORS ON THE RT ENGINE PRSOV.
